# SDR FDEA201405171051

- Difficulty date: May 17, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 22,394 hours, 12,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A57110340207
- Condition: Cracked
- Location: Frame 40
- Part time: 22,394 hours, 12,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 SKIN CRACKED.  REPAIRED IAW EA 6-5710-T0308785 PT1.   MAJOR REPAIR IAW GMM 6-2-100.
